# SDR ASOA20151007182

- Difficulty date: October 7, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 35,236 hours, 20,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE WASTE DRAIN SUPPORT WAS FOUND TO BE CORRODED BETWEEN FRAMES 60-61 STRINGERS 18R-20R.  MAINTENANCE R & R THE SUPPORT IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
